Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    5
  • views
    9369

New Side Effect...

guillotineSavvy

332 views

Some quick updates:

- Derm prescribed me another two months of accutane to make sure my acne doesn't return

- Face is doing pretty good. I woke up with a bit of a monster zit this morning, but it's pretty much the only one. I get about 3 new actives per week, but they go away by the next morning. The only problem is that they're usually decent-sized cysts.

- Face continues to be dry, lips are still dry, etc.

- My muscles get sore sometimes, but I'm almost certain it's from working out harder than I usually do. Either way, a fish oil supplement takes care of it right away.

As far as side effects go, I'm just completely used to them. They develop slowly, so you adjust to them very smoothly, and while they're annoying, putting on chapstick every hour becomes such a habit that it really isn't a hassle or anything.

But anyway, my eye doctor just told me that I've got clogged tear ducts as a result of the oils drying up (obviously from accutane- he seemed unsurprised when I told him) It isn't going to be a huge problem, I just need to squeeze the junk out of them (ugh). Basically it just explains why my eyes are so watery, but still pretty dry.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×